Author Topic: Anhedonia , loss of emotions  (Read 1547 times)

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #10 on: October 07, 2021, 05:27:36 pm »
Glad to hear your setback was short-lived.  Unfortunately, I'm entering into my 9th month of the most hellish mental torture setback EVER with all the other symptoms as if I just tapered off.  I've been free of short term benzos for over 6 years now.  I can't believe how that short term of a medication has damaged my body and ruined my life!!  Prescribed for sleep.  I [...] had any of these symptoms prior to the med.

Maybe you should check youre vitamines, exorfines, neurotransmitters etc?
There has to be a reason.
« Last Edit: October 07, 2021, 05:33:48 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #11 on: November 07, 2021, 06:06:03 pm »
So my mood is abit better and motivation has increased too. But I canít feel pleasure or happiness. I canít enjoy anything, or have interest or feel reward. Iím 2.5 years into this. It has gotten better in some areas but Iím definitely not ok

You are 2.5 years into this? But you last benzo was Dec 2020?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #12 on: November 07, 2021, 11:32:36 pm »
So my mood is abit better and motivation has increased too. But I canít feel pleasure or happiness. I canít enjoy anything, or have interest or feel reward. Iím 2.5 years into this. It has gotten better in some areas but Iím definitely not ok

You are 2.5 years into this? But you last benzo was Dec 2020?

Yes because it started when I began tapering
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.